Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 237, NWS Little Rock, AR

July 14, 2012Cleveland County, Jefferson County, Lincoln County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 14, 2012, 6:28 PM CDT for Cleveland County, Jefferson County, Lincoln County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2012, 6:28 PM CDT (23:28 UTC)
Expired
Jul 14, 2012, 7:06 PM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleveland County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 83 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1302 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS54 KLZK 142328
SVRLZK
ARC025-069-079-150015-
/O.NEW.KLZK.SV.W.0237.120714T2328Z-120715T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT SAT JUL 14 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 715 PM CDT

* AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF KEDRON...OR 11 MILES SOUTH OF PINE BLUFF...AND MOVING
  NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PINE BLUFF...         LAKE PINE BLUFF...    COTTONDALE...
  PINEBERGEN...         NOBLE LAKE...         MOSCOW...
  LADD...               GRIFFITH SPRING...    GLENLAKE...
  GLENDALE...           IMBEAU BAYOU...       HOOKER...
  GRIDER FIELD...       EUNICE...             BRADSHAW BRAKE...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 43 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3419 9201 3419 9206 3426 9203 3416 9179
      3395 9196 3395 9202
TIME...MOT...LOC 2328Z 211DEG 10KT 3406 9201

$$

44
2 follow-up statements
091 
WWUS54 KLZK 142353
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 PM CDT SAT JUL 14 2012

ARC025-069-079-150015-
/O.CON.KLZK.SV.W.0237.000000T0000Z-120715T0015Z/
CLEVELAND AR-JEFFERSON AR-LINCOLN AR-
653 PM CDT SAT JUL 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LINCOLN...SOUTH CENTRAL JEFFERSON AND NORTHEASTERN CLEVELAND COUNTIES
UNTIL 715 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF COTTONDALE...OR 9 MILES SOUTHEAST OF
PINE BLUFF...MOVING NORTH AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LINWOOD...            COTTONDALE...         PINEBERGEN...
  NOBLE LAKE...         MOSCOW...             LADD...
  GRIFFITH SPRING...    GLENLAKE...           GLENDALE...
  IMBEAU BAYOU...       HOOKER...             GRIDER FIELD...
  EUNICE...             BRADSHAW BRAKE...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 43 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3419 9201 3423 9196 3416 9179 3395 9196
      3395 9202
TIME...MOT...LOC 2354Z 202DEG 14KT 3411 9194

$$

44
541 
WWUS54 KLZK 150006
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
706 PM CDT SAT JUL 14 2012

ARC025-069-079-150016-
/O.CAN.KLZK.SV.W.0237.000000T0000Z-120715T0015Z/
CLEVELAND AR-JEFFERSON AR-LINCOLN AR-
706 PM CDT SAT JUL 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN...SOUTH
CENTRAL JEFFERSON AND NORTHEASTERN CLEVELAND COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3419 9201 3423 9196 3416 9179 3395 9196
      3395 9202
TIME...MOT...LOC 0006Z 202DEG 14KT 3415 9192

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:36 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 14, 2:36 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT SAT JUL 14 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
PATTERN REMAINS PRETTY MUCH IN LINE WITH PREVIOUS THINKING AND
DOMINATED BY ANTICYCLONES OVER THE GREAT BASIN AND THE SOUTHEAST
CONUS. IN BETWEEN THESE TWO FEATURES IS A LARGE SHEAR AXIS/AREA OF
CHANNEL VORTICITY THAT EXTENDS FROM THE SOUTHERN PLAINS ALL THE WAY
TO THE OHIO VALLEY. MODELS REMAIN IN DECENT ENOUGH AGREEMENT THAT
ONE SOLUTION IS NOT FAVORED OVER ANOTHER AT THIS TIME.

IN ADDITION TO THE SHEAR AXIS...VISIBLE SATELLITE SHOWING A WELL
DEFINED UPPER LOW SWIRLING OVER NORTHWEST LOUISIANA. PRECIPITATION
ON LOCAL RADAR ROTATING AROUND THIS FEATURE WITH RETURNS MOVING TO
THE NORTH OVER EASTERN ARKANSAS AND TO THE SOUTH OVER THE WESTERN
PART OF THE STATE. CONVECTION OVER NORTHWEST ARKANSAS BEING AIDED BY
SOUTHWARD MOVING VORT MAX. WITH VERY MOIST AIRMASS IN PLACE...EXPECT
CONVECTION TO CONTINUE THROUGH MID EVENING ONCE AGAIN.

UPPER LOW RETROGRADES OVERNIGHT AND SUNDAY AS UPPER RIDGE BEGINS TO
EXPAND. MODELS CONSISTENT ON ADDITIONAL PRECIPITATION FORMING OVER
THE EAST TONIGHT AND EXPANDING WESTWARD DURING THE DAY. AS SUCH WILL
INCREASE POPS DURING THE NIGHT TIME HOURS TONIGHT AND EARLY SUNDAY.
SCATTERED CONVECTION IS EXPECTED ONCE AGAIN SUNDAY  AFTERNOON.
LOCALLY HEAVY RAIN WILL REMAIN A CONCERN AS PWATS REMAIN ABOVE
NORMAL.

THE SHEAR AXIS DOES WEAKEN EARLY NEXT WEEK BUT MOISTURE REMAINS
PLENTIFUL. PULSE TYPE...DIURNALLY DRIVEN CONVECTION WILL REMAIN
POSSIBLE DURING THE AFTERNOON HOURS. TEMPERATURES WILL SLOWLY WARM
THROUGH THE PERIOD AS AFOREMENTIONED RIDGE BUILDS. MOISTURE LEVELS
REMAIN HIGH AND HEAT ADVISORIES MAY NEED TO BE CONSIDERED LATE IN
THE PERIOD.
&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY
A RIDGE OF HIGH PRESSURE WILL SLIDE TO EAST AND ENCOMPASS MUCH OF
THE CONUS THROUGH THE PERIOD. THE CENTER OF THIS RIDGE WILL REMAIN
WELL TO WEST OVER PARTS OF THE CENTRAL AND NORTHERN PLAINS...WHICH
WILL KEEP SOUTHEASTERLY WINDS COMMON ACROSS THE STATE. THE
SOUTHEASTERLY WINDS WILL CONTINUE TO BRING MOISTURE RICH AIR FROM
THE GULF COAST AND ALLOW ISOLATED TO SCATTERED CHANCES OF OF
DIURNALLY-DRIVEN SHOWERS AND THUNDERSTORMS TO THE STATE THROUGH THE
PERIOD. MODELS BEGIN TO DIVERGE AT THE END OF THE PERIOD IN REGARDS
TO THE STRENGTH OF PLACEMENT OF THE HIGH PRESSURE. THIS CAUSES A
SLIGHT UNCERTAINTY IN FORECAST HIGH TEMPS AND MOISTURE LEVELS BUT
WILL CONTINUE TO MONITOR THE AREA OF HIGH PRESSURE IN THE DAYS TO
COME.

TEMPERATURES WILL BE ON A WARMING TREND THROUGH THE WEEK INTO THE
WEEKEND WITH TEMPERATURE IN THE MID TO UPPER 90S THROUGHOUT THE
STATE. WITH DEWPOINTS IN THE LOW TO MID 70S...HEAT INDEX VALUES WILL
BE APPROACHING THE 100-105 DEGREE MARK THROUGH THE PERIOD. IF THIS
TREND CONTINUES...A HEAT ADVISORY MAY BE REQUIRED BY THE END OF NEXT
WEEK.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  88  72  94 /  40  40  30  20
CAMDEN AR         73  90  72  92 /  50  60  30  20
HARRISON AR       69  89  70  93 /  30  30  20  20
HOT SPRINGS AR    72  90  72  92 /  40  50  30  20
LITTLE ROCK   AR  73  89  72  93 /  50  50  30  20
MONTICELLO AR     73  90  73  93 /  60  60  30  20
MOUNT IDA AR      71  90  71  91 /  40  40  30  20
MOUNTAIN HOME AR  70  90  70  94 /  30  30  20  20
NEWPORT AR        72  88  73  94 /  50  50  30  20
PINE BLUFF AR     72  89  73  93 /  50  60  30  20
RUSSELLVILLE AR   72  89  71  94 /  30  40  20  20
SEARCY AR         72  89  72  94 /  50  50  30  20
STUTTGART AR      72  89  72  93 /  50  60  30  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56 / LONG TERM...227
Hazardous weather outlook, Jul 14, 10:55 AM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1055 AM CDT SAT JUL 14 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1055 AM CDT SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY AND
TONIGHT...AS UPPER LEVEL LOW PRESSURE MOVES THROUGH THE REGION.
WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...THERE COULD BE
SOME STRONG STORMS...PRODUCING WIND GUSTS TO 40 MPH...SMALL
HAIL...FREQUENT LIGHTNING...AND LOCALLY HEAVY DOWNPOURS.

EVEN WITH RAINFALL IN THE FORECAST...EXTREME WILDFIRE DANGER
CONTINUES ACROSS THE NATURAL STATE...AND MOST COUNTIES HAVE BURN
BANS IN PLACE. ANY FIRE THAT STARTS COULD SPREAD RAPIDLY AND QUICKLY
GET OUT OF CONTROL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND
AND INTO NEXT WEEK...AS MOISTURE INTERACTS WITH DISTURBANCES MOVING
THROUGH IN THE FLOW ALOFT. WHILE WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...AN ISOLATED STRONG STORM WILL BE POSSIBLE.

WHATEVER RAIN MATERIALIZES...IT WILL LIKELY HAVE LITTLE IMPACT ON
THE ONGOING DROUGHT. OUTDOOR BURNING OF ANY KIND IS STRONGLY
DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

28

In the hours before

Special weather statement, Jul 14, 1:30 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 PM CDT SAT JUL 14 2012

ARZ030-037-141900-
LOGAN AR-SCOTT AR-
130 PM CDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN SCOTT AND
WESTERN LOGAN COUNTIES UNTIL 200 PM CDT...

AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF BRANCH...OR 9 MILES NORTH OF
BOONEVILLE...MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BOONEVILLE...         RATCLIFF...           ECHO...
  IONE...               CHISMVILLE...         CAULKSVILLE...
  CAROLAN...            BARBER...             WATSON LAKE...
  TATE...               HEWITT LAKE...        CANEY LAKE...
  BOY SCOUTS LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3511 9415 3515 9414 3515 9404 3523 9404
      3524 9402 3524 9393 3532 9392 3533 9390
      3531 9383 3501 9396 3510 9418
TIME...MOT...LOC 1830Z 023DEG 13KT 3526 9398

58
Local storm report, Jul 14, 3:20 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CDT SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             3 SE CHISMVILLE         35.19N 93.91W
07/14/2012  E1.00 INCH       LOGAN              AR   TRAINED SPOTTER

&&

58
Local storm report, Jul 14, 5:02 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 PM CDT SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     1 S COVE                34.42N 94.41W
07/14/2012  E40 MPH          POLK               AR   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 71 ONE MILE SOUTH OF COVE.

&&

58
Special weather statement, Jul 14, 5:44 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
544 PM CDT SAT JUL 14 2012

ARZ056-063-142330-
CLEVELAND AR-JEFFERSON AR-
544 PM CDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON AND
NORTHERN CLEVELAND COUNTIES UNTIL 630 PM CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF KEDRON...OR 5 MILES
NORTHEAST OF RISON...MOVING NORTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RISON...              TOLEDO...             KEDRON...
  RANDALL...            FAITH...              CALMER...
  UNIONVILLE...         SORRELLS...           RONE...
  NEELY LAKE...         MIDLAND LAKE...       DUNKEFFIE LAKE...
  DOUBLE WELLS...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 41 AND 44.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3418 9222 3418 9199 3392 9200 3392 9221
TIME...MOT...LOC 2244Z 179DEG 13KT 3400 9211

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:54 AM CDTSpecial Weather StatementLZKBaxter, Boone, Marion, Newton, Searcy56 min
Jul 14, 10:49 AM CDTSpecial Weather StatementLZKNewton46 min
Jul 14, 11:39 AM CDTSpecial Weather StatementLZKJohnson, Van Buren46 min
Jul 14, 1:30 PM CDTSpecial Weather StatementLZKSebastian30 min
Jul 14, 1:50 PM CDTSevere Thunderstorm WarningLZKLogan25 min
Jul 14, 2:14 PM CDTSevere Thunderstorm WarningLZKLogan12 min
Jul 14, 5:44 PM CDTSpecial Weather StatementLZKCleveland46 min
Jul 14, 6:01 PM CDTSevere Thunderstorm WarningLZKCleveland, Jefferson44 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.